American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Sharif Rahman. Approximation errors in truncated dimensional decompositions. Math. Comp. 83 (2014) 2799-2819.
Abstract, references, and article information   
View Article: PDF

[2] Swanhild Bernstein and Isaac Z. Pesenson. The Radon transform on $SO(3)$: motivations, generalizations, discretization. Contemporary Mathematics 598 (2013) 77-96.
Book volume table of contents   
View Article: PDF

[3] Michael Griebel, Frances Y. Kuo and Ian H. Sloan. The smoothing effect of integration in $\mathbb{R}^d$ and the ANOVA decomposition. Math. Comp. 82 (2013) 383-400.
Abstract, references, and article information   
View Article: PDF

[4] Xiaojie Gao, S. L. Lee and Qiyu Sun. Eigenvalues of scaling operators and a characterization of $B$-splines. Proc. Amer. Math. Soc. 134 (2006) 1051-1057. MR 2196038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lyle Noakes. Accelerations of Riemannian quadratics. Proc. Amer. Math. Soc. 127 (1999) 1827-1836. MR 1486744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan Mycielski. A learning theorem for linear operators . Proc. Amer. Math. Soc. 103 (1988) 547-550. MR 943082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ralph Baker Kearfott. A sinc approximation for the indefinite integral . Math. Comp. 41 (1983) 559-572. MR 717703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1